# SDR SWAA2022012463593

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Flp Trak Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 FLAP TRACK CANOE FAIRING OUTBD SEAL RETAINER IS CRACKED AND MISSING FASTENERS.   INSTALLED NEW SEAL RETAINER IAW SRM 51-40-02-0G-0 P/N 113A9380-1 A109273.
